# SDR YENA201809210354

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 44,061 hours, 15,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1294, MCO-HPN. ON DESCENT PASSING 13000 FT FLIGHT ATTENDANT CALLED. DESCRIBING STRONG ELECTRICAL BURNING SMELL IN AFT CABIN. NO VISIBLE SMOKE. FA WENT ON OXYGEN. ODOR DISSIPATED BETWEEN 3000 FT; BASED ON PILOTS REPORT AND COS REPORT SHEET THE MOST PROBABLE CAUSE OF THE ODOR FALLS UNDER TYPE 9. THE CAUSE OF COS IS MISCELLANEOUS. INSPECTION OF ALL ELECTRICAL SYSTEM IN AFT CABIN CHECK, NO BURNING SMELL WAS NOTICED AND ALL SYS OPS OK. AS PER TSM 05-50-00-810-831. NO FAULTS FOUND. AS PER INFORMATION NOTICE 2017-T015C ODOR IS CATEGORIZED AS A LEVEL 1 ENVIRONMENTAL SYSTEM ODOR. COMPLIED WITH INFORMATION NOTICE 2017-T015C. SECTION B. AIRCRAFT IS OK FOR SERVICE.
